# SDR CALA2023051901576

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 106,471 hours, 22,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N300337
- Condition: Loose
- Location: #1 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FLAP, O/B ATTACH POINT TO FLAP CARRIAGE IS LOOSE AND HAS THREE SHEARED/MISSING BOLTS/HI-LOCS. 5753-02106 REV. -.  GENERATED 2 EA ELB LOG PAGES #''S 4615060 AND PAGE LIMITS PER STEP 19 ARE "ACCOMPLISH INITIAL INSPECTION PER CYCLES". 4615786 FOR DIP  ENTRIES PER PART 1, STEPS 19 AND 20.  THIS LOG PART 2 OF ECRA 5753-02106 NO LATER THAN 37,500 TOTAL A/C FLIGHT SEE BAM N/R 001303865, R&R TAG R04478 AND FORM 8130-3 TRACKING #016-A00715844 FOR WORK ACCOMPLISHED AND SIGN OFFS PER ECRA
